MathSciNet Relay Station
MathSciNet bibliographic data
MR1652689 34G10 (34D05 47D06)
Van Minh, Nguyen; Räbiger, Frank; Schnaubelt, Roland Exponential stability, exponential expansiveness, and exponential dichotomy of evolution equations on the half-line. Integral Equations Operator Theory 32 (1998), no. 3, 332–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement